Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Small child, fever, pain in arms. Taking amoxicillin, rash outbreaks. Will zithromax help?

My 7 yr old daughter has been sick off and on for over a month running a low grade fever with cold symptoms..... A week ago she started complaining her arms were hurting and running a 103 fever... Took her to general practitioner and they did all sorts of tests but everything come back fine... Started her in amoxicillin took 4 doses and broke out in a rash ... Her fever had broke for about 12 hours and has come back slowly going up currently at 101.... She has just started her first dose of Zithromax .....what do u think?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
The rash with fever could be because of 2 reason one because of some virus and as you said earlier maybe due to amox.However we need to know that earlier has she suffered from allergic rash due to amox or not if it has then in future avoid amox as an antibiotic for her infection .Now as the reports are all negative then we have to give atleast 72hrs for zthromax to act .If fever still continues kindly get her examined by her pediatrician for further investigations and management.
Take Care
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor